# SDR 2021F00118

- Difficulty date: May 17, 2021
- Submitted: May 17, 2021
- Operation: General aviation
- Aircraft: N523QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0061
- Engine: Pwc PW306D1
- Engine time: 3,969 hours, 2,617 cycles
- System (JASC): 8300 · Accessory Gearboxes
- Part: Gearbox
- Part number: 30B720801
- Condition: Corroded
- Location: Nr 1 Accessory
- Part time: 3,969 hours, 2,617 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE ACCESSORY GEARBOX REAR COVER HAS CORROSION IN MULTIPLE AREAS. TEMPORARY REPAIR AND PROTECTION OF THE AGB COVER FLANGES FROM MINOR CORROSION IAW P&WC 306D1 MM 72-60-01 REV. 17.
